# SDR ASAA2025102062220

- Difficulty date: October 20, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,930 hours, 13,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION CORRODED STA 767 TO 727A GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 FROM STA 827 TO 727A FABRICATED, LOCATED AND INSTALLED DRILLED NEW TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5 FROM STA 827 TO 727A W= 2" O= 0.040 R= 0 L= 2" D= 0.040.
